# SDR AALA20031095

- Difficulty date: October 1, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - OVERNIGHT MAINTENANCE OBSERVED EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT SEAT ROW 20C.  REPLACED EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
